The Naked Scientists

The Naked Scientists Forum

Author Topic: Why the new warning label on my Levoxyl This month?  (Read 2225 times)

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
So I have a new Label attached to my new bottle.

It has never had a "take on empty stomach warning!" Either

1 hour before or 2 to 3 hours after a meal.

And also a new tag telling me to call and report any side effects I have!

So what has been happening new in the Levoxyl

department that they are changing the way they should be taken?

Has there been some trouble tummy wise or something else like that?


 

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Why the new warning label on my Levoxyl This month?
« Reply #1 on: 25/07/2009 04:46:27 »
Is the food absorbing the pill and not allowing it to be as effective as it should be or what?
 

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Why the new warning label on my Levoxyl This month?
« Reply #2 on: 28/07/2009 07:27:49 »
Can anyone tell me why I should not take this pill with food... I have always taken it with food and all my other morning pills and have never had  noticeable ADVERSE OR OTHER SIDE effects! Does it become less effective or something?
 

The Naked Scientists Forum

Why the new warning label on my Levoxyl This month?
« Reply #2 on: 28/07/2009 07:27:49 »

 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums